# SDR V0XD201405250121

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670371891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT ZONE 180 UNDER WING TO FUSELAGE FAIRING.  R & R ANGLE IAW SRM 51-42-06.
